# SDR IXXA0400060S

- Difficulty date: February 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSP FOUND LT WING IB LE UPPER SKIN SURFACE CORRODED STA XFS 207.00-212.00. REPAIR WAS ACCOMPLISHED. DAMAGED SKIN ALONG WITH FASTENERS AND CORROSION WERE REMOVED AND FOUND OUT OF LIMITS IAW DC8 SRM.  AN NDT INSPECTION WAS PERFORMED IAW DC8 NDT SPM PART 6-10-01.001, CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B. FABRICATED A REPAIR DOUBLER AND TWO FILLERS IAW DWG V22-R17. CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLERS IAW DC8 SRM 51-1-8B. PRC SEALANT WAS APPLIED ON FAYING SURFACES IAW DC8 SRM 51-1-11PG 1. INSTALLED  DOUBLER & FILLERS USING NEW FASTENERS IAW DWG V22-R17 AND DC8 SRM 51-1-21 PG 1, AND  51-3-0PG. 1.
